# SDR SIMA20151114006

- Difficulty date: November 14, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 28,450 hours, 25,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14523060005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE REAR FUSELAGE I TOP SKIN PANEL.  ACFT WAS REMOVED FROM SERVICE FOR SKIN REPLACEMENT & WILL BE RETURNED TO SERVICE AFTER SKIN REPLACEMENT.  R & R REAR FUSELAGE I TOP SKIN PANEL IAW SRM 53-22-01 SI, 51-20-01, 51-20-03, 51-40-06, 51-40-02, ETN-EM-51-118, & ETN-EM-53-263.  ACFT WILL BE RETURNED TO SERVICE AFTER SKIN REPLACEMENT.
